MathSciNet Relay Station
MathSciNet bibliographic data
MR2346485 28D05 (28C15 37A05 37B10)
Yingst, Andrew Q. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008), no. 2, 1103–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement